So I live in New York City and I'm a recently graduated graduate music student without steady work. Consequently, I have no insurance.
Around December of 2008 I started having these eye allergies, out of the blue. I determined that they had something to do with the apartment that I was in, and as they got worse and worse, I eventually moved in June 2009. As I was moving out, I had to do some spraying of the furniture, due to a moderate roach infestation that I didn't want to bring to my new apartment. When I did this, I noticed that my eye allergies got worse, and I started experiencing shortness of breath after the spray. This shortness of breath stayed persistently for weeks, but got better over time, so I didn't think much of it. It started to reappear in September of 2009, and in October I got a non perscription bronchial dialator (primatine mist) that seemed to make everything better. I took it about once a day in the morning, if i needed it, and didn't experience any problems until I started visiting my parents, who have lots of pets. While I hadn't noticed the eye irriatation reoccuring since the old apartment, both this and the bronchial issues reappeared almost as soon as I was in the same room as the pets. Using both benedryl and the inhaler seemed to curb the symtoms, and I didnt need either one at home.
After a few months, (this past week) I noticed the bronchial symptoms reoccuring. I am not near any animals and don't spend a lot of time outside. I try to use the inhaler, but it seems to have stopped working. Maybe I've grown used to it, I don't know. But nothing is fixing the problem, and my lung capacity is seriously limited. I can't breath. I can't sleep. My whole body hurts.
since I don't have insurance, I don't know what to do. Help me!
please email at email@example.com
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?